# SDR SRAA970516

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Defective
- Location: Nr 4 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 527 FROM LERT TO LEMO, NR 4 PROPELLER RPM DECAYED TO 975, SHUT DOWN ENGINE AS PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  FOUND NR 4 PROPELLER VALVE HOUSING DEFECTIVE, REPLACED VALVE HOUSING IAW SAT J/C'S 6101, 6101-1, AND PERFORMED ENGINE RUN PER J/C 7101, 7102-2.
